I had unprotected sex on July 9th (period started on June 30, ended on July 4). My cycle is usually 30-33 days. I rushed to the nearest drug store and took Plan B maybe 2-3 hours after. I threw up 5-6 hours AFTER taking Plan B but I read that it should have been absorbed already so I did not take another dosage, I wouldn't have been able to afford it even if I wanted to. I also believe that I had sex and took the pill BEFORE ovulation. 

I started experiencing nausea and dizzy spells not even 2 days later. I started spotting 6 days after taking the pill and bled heavily the day after for the next few days. Does this mean that despite throwing up, the pill still worked?? I occasionally have headaches but it might be because of all the stress I've been having over this! 

I know how irresponsible having unprotected sex is and the importance of not always relying on Plan B. I really will be more responsible in the future. But I really am freaking over this! I know it's way too late for me to take another dosage, I really wish I took another pill just to be safe.

Is the bleeding and symptoms normal?? Is it a good sign?? How long should I wait to take a pregnancy test? I read that waiting a week after missing your expected period should be a good time but waiting that long is going to stress me out even more.